# SDR MEX2003496

- Difficulty date: October 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 76960615
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO LEFT ENGINE HIGH TEMPERATURE INDICATIONS.  DURING STARTING BOTH ENGINES REACHED 475 DEGREES CELSIUS WITHOUT BLEEDS AND ALMOST 480 WITH BLEEDS ON IDLE.  DURING INITIAL CLIMB, EPR'S MANUAL RE-EDITION WAS PERFORMED REACHING BOTH ENGINES MINUS THAN 610 DEGREES CELSIUS.  AFTER LANDING WITH BOTH ENGINES ON IDLE, RIGHT ENGINE REACHED 490 DEGREES CELSIUS AND LEFT ENGINE 475 DEGREES CELSIUS.  TRIM WAS PERFORMED TO BOTH ENGINES IAW MM 71-00-00, ALL CORRECT.  OVERWEIGHT INSPECTION WAS ACCOMPLISHED IAW MM 05-51-04.  DURING OVERNIGHT SERVICE, FCU WAS REPLACED AND BOROSCOPE INSPECTION WAS PERFORMED IAW MM 73-20-01 AND 72-0000, ALL CORRECT.  (M)
